# SDR ASOA20120101005

- Difficulty date: January 1, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 25,899 hours, 14,006 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2637A
- Condition: False Activation
- Location: Cargo Bay
- Part time: 8,823 hours, 4,941 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A BAGGAGE SMOKE ANNUNCIATOR IN FLIGHT.  THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  MX INSPECTED THE ACFT, R & R THE BAGGAGE SMOKE DETECTOR, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
